Providing NHS services

Providing NHS services

Test

Ibuprofen 200mg Tablets are taken for the relief of rheumatic and muscular pain, backache, nerve pain, migraine, headache, dental pain, period pain, feverishness and relief of the symptoms of colds and flu.

£101.00£111.00

Clear

All Inclusive Service

Next-Day Delivery

UK-Registered Pharmacy

Discreet Packaging


Product details

Ibuprofen 200mg tablets

Read the package leaflet before use.

Ibuprofen 200mg Tablets are taken for the relief of rheumatic and muscular pain, backache, nerve pain, migraine, headache, dental pain, period pain, feverishness and relief of the symptoms of colds and flu.

Ingredients

Each tablet contains 200mg of Ibuprofen. Also contains lactose monohydrate and sucrose.

Country of Origin
Produced in India

Size
16 Capsule Shaped Tablets

Dosage

For oral use only.

Adults, the elderly and children over 12 years:

• Take one or two tablets with water, with or after food followed by one or two tablets every 4 hours if necessary, up to 3 times a day.

• Do not take more than six tablets in any 24 hour period.

Do not give to children under 12 years.

Do not take more medicine than the label tells you to.

Storage

Store below 25°C. Store in the original pack.

Packaging
Recycle carton

Don’t Recycle blister

Recycle foil

Recycle leaflet

Providing NHS services

How to Find Us

Visit us at:
158 Oxford Road
Cowley, Oxford, OX4 2LA
Contact us at:
info@ahmeysclinic.com
01865 689 149

Join over 1000's of patients who choose Ahmey's